Bounded resonant problems driven by fractional Laplacian
KeywordsFractional Laplacian, resonance, penalization technique, Morse theory, critical group
AbstractIn this paper we study the existence of nontrivial solutions for the fractional Laplacian resonance problem with a bounded nonlinearity via Morse theory and a penalization technique.
H. Amann and E. Zehnder, Nontrivial solutions for a class of nonresonance problem and applications to nonlinear differential equations, Ann. Scuola Norm. Sup. Pisa Cl. Sci. 7 (1980), 539–603.
P. Bartolo, V. Benci and D. Fortunato, Abstract critical point theorems and applications to nonlinear problems with “strong” resonance at infinity, Nonlinear Anal. 7 (1983), 981–1012.
V. Benci and D. Fortunato, Periodic solutions of asymptotically linear dynamical systems, Nonlinear Differ. Equ. Appl. 1 (1994), 267–280.
T. Bartsch and S. Li, Critical point theory for asymptotically quadratic functionals and applications to problems with resonance, Nonlinear Anal. 28 (1997), 419–441.
G. Bocerani and D. Mugnai, A fractional eigenvalue problem in RN , Discrete Contin. Dyn. Syst. Ser. S 9 (2016), no. 3, 619–629.
G.M. Bisci and R. Servadei, A Brezis–Nirenberg splitting approach for nonlocal fractional equations, Nonlinear Anal. 119 (2015), 341–353.
G.M. Bisci, D. Mugnai and R. Servadei, On multiple solutions for nonlocal fractional problems via ∇-theorems, Differential Integral Equations 30 (2017), no. 9–10, 641–666.
K.C. Chang, Solutions of asymptotically linear operator equations via Morse theory, Commun. Pure Appl. Math. 34 (1981), 693–712.
K.C. Chang, Infinite Dimensional Morse Theory and Multiple Solutions Problems, Birkhäuser, Boston, 1993.
K. Chang, S. Li and J. Liu, Remarks on multiple solutions for asymptotically linear elliptic boundary value problems, Topol. Methods Nonlinear Anal. 3 (1994), 179–187.
K. Chang and J. Liu, A strong resonance problem, Chinese Ann. Math. Ser. B. 11 (1990), 191–210.
Y. Chen and J. Su, Resonant problems for fractional Laplacian, Commun. Pure Appl. Anal. 16 (2017), 163–187.
M.M. Fall and V. Felli, Unique continuation property and local asymptotics of solutions to fractional elliptic equations, Comm. Partial Differential Equations 39 (2014), 354–397.
A. Fiscella, Saddle point solutions for nonlocal elliptic operators, Topol. Methods Nonlinear Anal. 44 (2014), 527–538.
A. Fiscella, R. Servadei and E. Valdinoci, A resonance problem for non-Local elliptic operators, Z. Anal. Anwend. 32 (2013), 411–431.
A. Fiscella, R. Servadei and E. Valdinoci, Asymptotically linear problems driven by fractional operators, Math. Methods Appl. Sci. 38 (2015), 3551–3563.
D. Gromoll and M. Meyer, On differential functions with isolated critical points, Topology 8 (1969), 361–369.
N. Hirano, S. Li and Z.-Q. Wang, Morse theory without (PS) condition at isolated values and strong resonance problems, Calc. Var. Partial Differential Equations 10 (2000), 223–247.
B.Q. Hung and H.Q. Toan, On Fractional p-Laplacian Equations at Resonance, Bull. Malays. Math. Sci. Soc. 43 (2020), 1273–1288.
A. Iannizzotto and N.S. Papageorgiou, Existence and multiplicity results for resonant fractional boundary value problems, Discrete Contin. Dyn. Syst. Ser. S 11 (2018), 511–532.
W. Jiang, Solvability of fractional differential equations with p-Laplacian at resonance, Appl. Math. Comput. 260 (2015), 48–56.
E.M. Landesman and A.C. Lazer, Nonlinear perturbations of linear elliptic boundary value problems at resonance, J. Math. Mech. 19 (1970), 609–623.
S. Li and J. Liu, Some existence theorems on multiple critical points and their applications, Kexue Tongbao 17 (1984), 1025–1027.
S. Li and J. Liu, Computations of critical groups at degenerate critical point and application to nonlinear differential equations with resonance, Houston J. Math. 25 (1999), 563–582.
S. Li and Z.-Q. Wang, Dirichlet problem of elliptic equations with strong resonances, Comm. Partial Differential Equations 27 (2002), 2007–2030.
S. Li and M. Willem, Multiple solutions for asymptotically linear boundary value problems in which the nonlinearity crosses at least one eigenvalue, Nonlinear Differ. Equ. Appl. 5 (1998), 479–490.
S. Li and M. Willem, Applications of local linking to critical point theory, J. Math. Anal. Appl. 189 (1995), 6–32.
J. Liu, A Morse index for a saddle point, Syst. Sci. Math. Sci. 2 (1989), 32–39.
A. Marino and G. Prodi, Metodi perturbativi nella teoria di Morse, Boll. Un. Mat. Ital. (4) 11, 3 (1975), suppl., 1–32.
A. Masiello and L. Pisani, Asymptotically linear elliptic problems at resonance, Ann. Math. Pura Appl. (4) 171 (1996), 1–13.
J. Mawhin and M. Willem, Critical Point Theory and Hamiltonian Systems, Springer, Berlin, 1989.
D. Mugnai and D. Pagliardini, Existence and multiplicity results for the fractional Laplacian in bounded domains, Adv. Calc. Var. 10 (2017), 111–124.
E. Di Nezza, G. Palatucci and E. Valdinoci, Hitchhiker’s guide to the fractional Sobolev spaces, Bull. Sci. Math. 136 (2012), 521–573.
P.H. Rabinowitz, Minimax methods in critical point theory with applications to differential equations, CBMS Reg. Conf. Ser. Math. vol. 65, American Mathematical Society, Providence, RI, 1986.
R. Servadei, A critical fractional Laplace equation in the resonant case, Topol. Methods Nonlinear Anal. 43 (2014), 251–267.
R. Servadei and E. Valdinoci, Mountain pass solutions for non-local elliptic operators, J. Math. Anal. Appl. 389 (2012), 887–898.
R. Servadei and E. Valdinoci, Lewy–Stampacchia type estimates for variational inequalities driven by (non)local operators, Rev. Mat. Iberoam. 29 (2013), 1091–1126.
R. Servadei and E. Valdinoci, A Brezis–Nirenberg result for non-local critical equations in low dimension, Commun. Pure Appl. Anal. 12 (2013), 2445–2464.
R. Servadei and E. Valdinoci, Variational methods for non-local operators of elliptic type, Discrete Contin. Dyn. Syst. 33 (2013), 2105–2137.
R. Servadei and E. Valdinoci, Weak and viscosity solutions of the fractional Laplace equation, Publ. Mat. 58 (2014), 133–154.
R. Servadei and E. Valdinoci, The Brezis–Nirenberg result for the fractional Laplacian, Trans. Amer. Math. Soc. 367 (2015), 67–102.
M. Solimini, Morse index estimates in minimax theorems, Manus. Math. 63 (1989), 421–453.
J. Su, Semilinear elliptic resonant problems at higher eigenvalue with unbounded nonlinear terms, Acta Math. Sinica (N.S.) 14 (1998), 411–419.
J. Su, Semilinear elliptic boundary value problems with double resonance between two consecutive eigenvalues, Nonlinear Anal. 48 (2002), 881–895.
J. Su, Multiplicity results for asymptotically linear elliptic problems at resonance, J. Math. Anal. Appl. 278 (2003), 397–408.
J. Su and Z. Liu, A bounded resonance problems for semilinear elliptic equations, Discrete Contin. Dyn. Syst. 19 (2007), 431–445.
J. Su and C. Tang, Multiple resutlts for semilinear elliptic equations with resonance at higher eigenvalues, Nonlinear Anal. 44 (2001), 311–321.
J. Su and L. Zhao, An elliptic resonance problem with multiple solutions, J. Math. Appl. Appl. 319 (2006), 604–616.
Z.-Q. Wang, Multiple solutions for indefinite functionals and applications to asymptotically linear problems, Acta Math. Sinica (N.S.) 5 (1989), 101–113.
How to Cite
Number of views and downloads: 0
Number of citations: 0